How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Neuro Doctor Your Own Question
Neuro Doctor
Neuro Doctor, Neurologist (MD)
Category: Medical
Satisfied Customers: 4734
Experience:  American Board Certified Neurologist, Internal Medicine
56178413
Type Your Medical Question Here...
Neuro Doctor is online now
A new question is answered every 9 seconds

I have a burning tongue one month. Is there any medication.

Customer Question

I have a burning tongue for over one month. Is there any medication for it.
Submitted: 4 months ago.
Category: Medical
Expert:  Neuro Doctor replied 4 months ago.

Hi, I am an American Board Certified Neurologist with experience in treating all neurological and other medical conditions and I am very glad to help you with your health concerns. I am experienced in diagnosing and managing the health concerns you have mentioned here related to the burning of the tongue.

Vitamin deficiencies, especially vitamin Pantothenic acid deficiency is known to cause burning mouth or burning tongue condition like this.

You may take a multivitamin preparation like Theragran M, 1 tablet twice daily, and you may also take additional Pantothenic Acid 250 mg, 1 capsule once daily, and this can help in relieving the symptom of burning tongue you have been suffering from.

Please let me know if you have any further questions, and if you feel you have received the answer to your question please rate me so that I can receive credit for the time and effort put by me in answering your question.

Best regards,

Customer/p>
Expert:  Neuro Doctor replied 4 months ago.

The above should help, if the above do not sufficiently help then you can also try pills like Gabapentin, or Pregabalin etc which also can help in giving you relief from burning sensation of the tongue.

Best regards,

Customer/p>
Expert:  Neuro Doctor replied 4 months ago.

Hi, have you received my answer posted above? I hope you are not encountering any technical glitches to access this site properly.

Please take your time and let me know if you need any further help.

Best Regards,

Customer/p>